| Model Number |
00897 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.
Event or Problem Description
During a neurovascular procedure the physician was using the guidewire and it broke.All of the wire was able to be removed and another device was pulled to complete the procedure.There was no harm to the patient.